On some Ramsey numbers for quadrilaterals versus wheels

Janusz Dybizbański , Tomasz Dzido

Abstract

n/a
Author Janusz Dybizbański II
Janusz Dybizbański,,
- Institute of Informatics
, Tomasz Dzido II
Tomasz Dzido,,
- Institute of Informatics
Journal seriesGraphs and Combinatorics, ISSN 0911-0119
Issue year2014
Vol30
No3
Pages573-579
Keywords in EnglishRamsey numbers, quadrilateral, wheels
DOIDOI:10.1007/s00373-013-1293-0
URL http://link.springer.com/article/10.1007/s00373-013-1293-0
Languageen angielski
LicenseOther; published final; Uznanie Autorstwa (CC-BY); with publication
Score (nominal)20
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 20.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.388 (2) - 2014=0.444 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back